Announcement

Collapse
No announcement yet.

Can Amoxil be causing my flare up?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Can Amoxil be causing my flare up?

    I have a throat infection and my doctor prescribed me Amoxil (Amoxycillin is the generic name). I have since then started to flare up, that is the only new thing that I have introduced in my regime this week. Has anyone experienced this with Amoxil? can it be possible that a antibiotic can cause flare ups??? Please help?
    Formerly lorenab

  • #2
    THe infection itself could possibly be causing the flare along with the antibiotic. Being sick can cause a flare and new meds also. Hope you feel better soon.

    Comment


    • #3
      I think its the med thats caused this flare. I was sick a few days before I started taking the meds and I wasnt flaring. is there an alternative to take instead of amoxil?
      Formerly lorenab

      Comment


      • #4
        dont think so

        i dont think an antibotic would hurt
        ive take penicllin a few times are ready for some dental work...and it didnt bother me.
        Quit ELMIRON due to hair loss
        Cystoprotek ROCKS!

        find me on FACEBOOK -
        search my email [email protected]

        Current Meds:
        AM Cystoprotek & ATARAX 50mg
        Dinner CYSTOPROTEK
        PM Elavil 25mg

        Comment

        Working...
        X